Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Was taking Dronis. Having back pain, fever after stopping it. Scan shows ovarian cysts. Solution?

Hi I am from India. My marriage was in the month April 2011. My wife is 20 yr old at that time. Based on a doctor’s prescription we started to have dronics 20 since April 2011. Till date she consumed about 5 strips of dronis 20 until Feb. 2012. Only once she had consumed two strips back to back. Others were had a gap of about four months. Since February 2012 we decided to stop it. She had some back pain , clod & fever issues since October 2012. During October 2012 through scanning, existence of 3mm kidney stones were revealed. Today because of the back pain, we visited a doctor and he recommended for scanning & it was revealed that she has some ovarian cysts , but there are no kidney stones. Could you please help me on this.
Asked On : Tue, 12 Feb 2013
Answers:  1 Views:  29
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi, Thanks for using HCM.

Dronis is a hormonal contraceptive pill. Use of only 4 strips is not going to affect much. I feel which not a cause for her symptoms.

Renal stones of 3mm are usually detected in dehydrated condition. Which are usually get expelled once hydration is adequate. Ask her to take enough water minimum 3 liters per day and citrus fruit juice, which helps to expel stones out.

Normally few cysts( follicles) will be present on ovaries. In ultrasound examination need to measure size of cysts and ovaries. need to rule out polycystic ovaries which needs further management. Discuss with gynecologist with ultrasound report for management.

Hope this helps you.


Answered: Thu, 21 Nov 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor